Repositorio de producción científica de la Universidad de Sevilla

Impulsive neutral functional differential equations driven by a fractional Brownian motion with unbounded delay

Opened Access Impulsive neutral functional differential equations driven by a fractional Brownian motion with unbounded delay

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Boudaoui, Ahmed
Caraballo Garrido, Tomás
Ouahab, Abdelghani
Departamento: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Fecha: 2016
Publicado en: Applicable Analysis, 95 (9), 2039-2062.
Tipo de documento: Artículo
Resumen: In this paper, we prove the local and global existence and attractivity of mild solutions for stochastic impulsive neutral functional differential equations with infinite delay, driven by fractional Brownian motion.
Cita: Boudaoui, A., Caraballo Garrido, T. y Ouahab, A. (2016). Impulsive neutral functional differential equations driven by a fractional Brownian motion with unbounded delay. Applicable Analysis, 95 (9), 2039-2062.
Tamaño: 266.1Kb
Formato: PDF

URI: http://hdl.handle.net/11441/44884

DOI: 10.1080/00036811.2015.1086756

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones